# SDR MWEA96557

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND LT WING LEADING EDGE SECTION NR 2 HAS .5 INCH CRACK IN AIR EXIT DUCT ON INNER SKIN.  INSTALLED REPAIR IAW SRM 57-06, FIG 1.
